# SDR CALA2024100302550

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750134
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CARGO RAIL STA 867 RBL 14 INCH FASTENER HOLE ELONGATED REF AAR N/R 9903314 MEASURED ELONGATED HOLE AT AFT CARGO RAIL STA 867 RBL 14.375 CHANNEL AT AFT CARGO STA 847+12 RBL14 PER SRM 53-00-53-2R-3 INCHES  INSTALLED NEW FLOOR SUPPORT RAIL SECTION FROM STA 847+12 TO 887 FABRICATED, LOCATED AND DRILLED NEW AFT CARGO FLOOR SUPPORT AND REINFORCING CHANNEL STA 847+12 RBL14 AT AFT CARGO COMP PER RAIL SECTION FROM STA 847+12 TO 887 RBL14 AND REINFORCING SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-3.
